I am a 43 year old woman who is otherwise healthy. I have developed a bad reaction to Caine based local anesthetics. I feel flushed and weak, then my heartbeat becomes rapid and irregular and my blood pressure drops.
I am also unable to drink any alcohol without swelling, so I don't at all. Could there be a connection?
I have been to an allergist, and am presently under testing, but am very concerned at the underlying cause.
Anyone else experience this or is there a physician who has seen this or something similar? Please help. I am afraid of a need for dental work or surgery in the future and fear I won't be able to have pain relief.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?